# SDR ASAA0947133

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 56,932 hours, 32,624 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546486149
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT I/B FLAP TRAILING EDGE WEDGE DELAMINATED ON UPPER SURFACE AT I/B AND OB ENDS.  REMOVED DAMAGED SKIN AND INSTALLED FILLERS AND DOUBLERS.
